ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Risk Minimizing Option Pricing in a Regime Switching Market

Deshpande, Amogh and Ghosh, Mrinal K (2008) Risk Minimizing Option Pricing in a Regime Switching Market. In: Stochastic Analysis and Applications, 26 (2). 313 -324.

Full text not available from this repository. (Request a copy)


We study option pricing in a regime switching market where the risk free interest rate, growth rate and the volatility of a stock depends on a finite state Markov chain. Using a minimal martingale measure we show that the risk minimizing option price satisfies a system of Black-Scholes partial differential equations with weak coupling.

Item Type: Journal Article
Publication: Stochastic Analysis and Applications
Publisher: Taylor & Francis Group
Additional Information: Copyright for this article belongs to Taylor & Francis Group.
Keywords: Black-Scholes equations;Minimal martingale measure;Risk minimizing option price;Regime switching market.
Department/Centre: Division of Physical & Mathematical Sciences
Date Deposited: 13 May 2008
Last Modified: 27 Aug 2008 13:22
URI: http://eprints.iisc.ac.in/id/eprint/13922

Actions (login required)

View Item View Item